Volume 5 (2001)

Download this article
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

Homology surgery and invariants of 3–manifolds

Stavros Garoufalidis and Jerome Levine

Geometry & Topology 5 (2001) 551–578

DOI: 10.2140/gt.2001.5.551

Forward citations
T D Cochran, Noncommutative knot theory, Algebraic & Geometric Topology 4 (2004) 347
S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geometry & Topology 8 (2004) 115
M Marcolli, Cyclotomy and endomotives, P-Adic Numbers Ultrametric Analysis and Applications 1 (2009) 217
R Schneiderman, P Teichner, Higher order intersection numbers of 2–spheres in 4–manifolds, Algebraic & Geometric Topology 1 (2000) 1
R Schneiderman, Algebraic linking numbers of knots in 3–manifolds, Algebraic & Geometric Topology 3 (2003) 921
R Schneiderman, Stable concordance of knots in 3–manifolds, Algebraic & Geometric Topology 10 (2010) 373